# SDR CALA0400743

- Difficulty date: December 17, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- Aircraft time: 54,992 hours, 28,557 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952537
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.3 INCH CRACK AT LIGHTENING HOLE IN AFT CARGO DOOR INNER SKIN.  A DOUBLER REPAIR WAS INSTALLED IAW ECRA 5232-01057.
